# SDR 9900819985

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LONGERON 26L BETWEEN FS 218 AND FS 229.  SPLICED IN NEW LONGERON PER EA 99-163380.
